# SDR MALA975275

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLT 3118, DID AN AIR TURN BACK TO DTW, DUE TO DOWNLOCK RELEASE BUTTON ON LANDING GEAR HANDLE NEEDED TO BE DEPRESSED IN ORDER TO RETRACT RIGHT MAIN LANDING GEAR.  MAINTENANCE SERVICED SHOCK STRUT.  ALL CHECKS GOOD.  (M)
